Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 4, Pages 823–826 (Mi tvp2470)  

Short Communications

Asymptotics in the Law of the Iterated Logarithm

M. B. Cwiklínska

University of Life Sciences in Lublin

Abstract: In this paper the precise asymptotic in the law of the iterated logarithm is considered. The result of A. Gut and A. Spataru [Ann. Probab., 28 (2000), pp. 1870–1883] is generalized for the case of the variables not of the same distribution.

Keywords: law of iterated logarithm, Fuk–Nagaev type inequality.

DOI: https://doi.org/10.4213/tvp2470

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:4, 707–711

Bibliographic databases:

Received: 31.03.2006
Revised: 25.05.2008
Language:

Citation: M. B. Cwiklínska, “Asymptotics in the Law of the Iterated Logarithm”, Teor. Veroyatnost. i Primenen., 53:4 (2008), 823–826; Theory Probab. Appl., 53:4 (2009), 707–711

Citation in format AMSBIB
\Bibitem{Cwi08}
\by M.~B.~Cwikl{\'\i}nska
\paper Asymptotics in the Law of the Iterated Logarithm
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 4
\pages 823--826
\mathnet{http://mi.mathnet.ru/tvp2470}
\crossref{https://doi.org/10.4213/tvp2470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766149}
\zmath{https://zbmath.org/?q=an:1192.60059}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 4
\pages 707--711
\crossref{https://doi.org/10.1137/S0040585X9798395X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273141700010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73549102874}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2470
  • https://doi.org/10.4213/tvp2470
  • http://mi.mathnet.ru/eng/tvp/v53/i4/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:207
    Full text:97
    References:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021